# SDR USAA060241

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 345-324, BLL 26, FLOOR SUPPORT MAIN CABIN.  REMOVED SUPPORT AND FAB`S SUPPORT, INSTALLED PER SRM 53-00-51, 51-40-02, 51-40-05; TASK NR C53-222-03, DEFECT SIZE: 1"L BY 3"W BY .30"D.
